# SDR HEEA2012022133208

- Difficulty date: February 24, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 11,346 hours
- Engine: Allsn 250C47B
- Engine time: 5,511 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP087841
- Condition: Spalled
- Location: Turbine
- Part time: 1,847 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE O/H.  NR 5 BEARING EXHIBITED SPALLING OUTER RACE.  R & R NR 5 BEARING WITH NEW PART.
